Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 185, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2024, 5:02 PM CDT for Dakota County, Washington County, Minnesota; Pierce County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2024, 5:02 PM CDT (22:02 UTC)
- Expired
- Sep 19, 2024, 5:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Washington County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 60 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 5:19 PM CDT | HAIL 1 | 2 E Cottage Grove, MN | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 2:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
582
WUUS53 KMPX 192202
SVRMPX
MNC037-163-WIC093-192230-
/O.NEW.KMPX.SV.W.0185.240919T2202Z-240919T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
502 PM CDT Thu Sep 19 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Central Dakota County in east central Minnesota...
Southern Washington County in east central Minnesota...
Northwestern Pierce County in west central Wisconsin...
* Until 530 PM CDT.
* At 502 PM CDT, a severe thunderstorm was located near Rosemount, or
14 miles south of St. Paul, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Woodbury, Cottage Grove, Inver Grove Heights, Hastings, Rosemount,
Lake Elmo, St. Paul Park, Prescott, Afton, Hampton, Vermillion, and
Coates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4461 9300 4472 9313 4498 9285 4491 9276
4487 9277 4486 9271 4474 9257 4470 9271
4471 9273 4469 9274
TIME...MOT...LOC 2202Z 227DEG 30KT 4475 9300
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus2 follow-up statements
947
WWUS53 KMPX 192214
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
514 PM CDT Thu Sep 19 2024
MNC037-163-WIC093-192230-
/O.CON.KMPX.SV.W.0185.000000T0000Z-240919T2230Z/
Dakota MN-Washington MN-Pierce WI-
514 PM CDT Thu Sep 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL DAKOTA...SOUTHERN WASHINGTON AND NORTHWESTERN PIERCE
COUNTIES...
At 514 PM CDT, a severe thunderstorm was located near Afton, or 9
miles west of River Falls, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Woodbury, Cottage Grove, Inver Grove Heights, Hastings, Rosemount,
Prescott, Afton, Kinnickinnic State Park, Afton State Park, Grey
Cloud Township, St Marys Point, and Point Douglas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4465 9287 4477 9306 4495 9281 4491 9276
4487 9277 4486 9271 4474 9257 4470 9271
4471 9273 4469 9274 4466 9285
TIME...MOT...LOC 2214Z 235DEG 40KT 4483 9280
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus974
WWUS53 KMPX 192226
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
526 PM CDT Thu Sep 19 2024
MNC037-163-WIC093-192235-
/O.EXP.KMPX.SV.W.0185.000000T0000Z-240919T2230Z/
Dakota MN-Washington MN-Pierce WI-
526 PM CDT Thu Sep 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA...SOUTHERN
WASHINGTON AND NORTHWESTERN PIERCE COUNTIES WILL EXPIRE AT 530 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Minnesota...and west central Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
a northern Pierce County.
&&
LAT...LON 4465 9287 4477 9306 4495 9281 4491 9276
4487 9277 4486 9271 4474 9257 4470 9271
4471 9273 4469 9274 4466 9285
TIME...MOT...LOC 2225Z 227DEG 30KT 4489 9271
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 1:14 PM CDT, 3 hours 48 minutes earlier. Its key messages:
- Slight Risk (Level 2/5) for large hail (2"), damaging winds (60+ mph), and a few tornadoes across eastern Minnesota and western Wisconsin this afternoon and evening.
- Rain is increasingly likely this weekend, however uncertainty remains highest with respect to areal coverage and QPF amounts. Latest trends favor highest rainfall amounts along the Minnesota/Iowa border.
- Cooler air arrives early next week with highs in the 60s. Temperatures rebound into the mid to upper 70s by late week.
Area forecast discussion, Sep 19, 1:14 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 114 PM CDT Thu Sep 19 2024 .KEY MESSAGES... - Slight Risk (Level 2/5) for large hail (2"), damaging winds (60+ mph), and a few tornadoes across eastern Minnesota and western Wisconsin this afternoon and evening. - Rain is increasingly likely this weekend, however uncertainty remains highest with respect to areal coverage and QPF amounts. Latest trends favor highest rainfall amounts along the Minnesota/Iowa border. - Cooler air arrives early next week with highs in the 60s. Temperatures rebound into the mid to upper 70s by late week. && .DISCUSSION... Issued at 111 PM CDT Thu Sep 19 2024 The initial round of early morning convection has all but ended across the area. Latest KMPX radar imagery captures a few lingering storms in western Wisconsin, which are exiting to the east. Further west, visible satellite captures a band of stratus tied to an eastward advancing cold front. Latest surface observations depict the front to the east of Alexandria extending south towards Redwood Falls. The cold front is tied to a negatively tilted closed upper- low positioned over southeastern Saskatchewan/southwestern Manitoba. The eastward progression of the front across a region of ascent in the exit region of the upper-low will be the focus point for convective development later this afternoon. Data from our special 18z balloon and ACARS data from MSP airport illustrate that destabilization is underway, however capping will inhibit development for a little while longer. RAP forecast guidance and SPC mesoanalysis continue to display a favorable environment for severe weather across eastern Minnesota and western Wisconsin, especially by September weather standards. Strong instability (MLCAPEs 2000-3000 J/kg), steep mid-level lapse rates (7.0-7.5 deg/km), and sufficient bulk shear (~35 knots) all point towards an environment capable of producing severe weather. CAMs seem to have a decent handle on how we expect the event to unfold, though with any event a degree of uncertainty does remain. The general idea advertised across the CAM suite is convective initiation to the west of I-35 by mid-afternoon, with the number of storms becoming numerous very quickly given the strong instability and erosion of the cap. As storms intensify and are in the more discrete or supercellular mode, the threat for large hail (2") and potential tornadic activity will be the highest. Our concern is that storms will be in this phase along/near the I-35 corridor and the large population center that is the Twin Cities Metro during rush hour. Storms are expected to develop into clusters quickly, which introduces more uncertainty in the evolution of the event. The linear nature of the hodograph would suggest splitting cells with numerous storm scale interactions. The "chaotic" nature to this type of convective environment means storm interactions could be constructive or destructive, so the "high-end" nature of this setup is somewhat in question. Nonetheless, forcing from the front and low- level jet should promote growth into more linear segments and a transition to a damaging wind threat as storms exit eastern Minnesota and enter western Wisconsin. Forecast wind profiles remain supportive of a QLCS tornado threat as well. The SPC has maintained a large Slight Risk area in the latest Day 1 convective outlook, which includes a large hatched area for significant hail (2") across much of the Slight Risk area. Showers and thunderstorms will move east of the area later this evening and will be followed up by a dry Friday across the region. A thermal ridge is progged to lift northeast out of the central Plains Friday into Saturday and as a result our high temperature forecast features the low 80s through Saturday. The weekend forecast puzzle still has missing pieces, but the general trend is coming into better context. A clipper-type wave is forecast to slide across the northern Great Plains Saturday morning and will send a surface cold front across the Upper Midwest. The passage of the front will re- introduce scattered PoPs into the forecast Saturday afternoon and evening. Cold advection behind the front will drop highs in the 60s for Sunday, though that may not be the end of the active weather for the weekend. Guidance swings a shortwave trough and associated surface low across the Great Plains Sunday into Monday, with an expansive shield of precipitation set to cut across portions of Iowa/Wisconsin/Illinois etc. The northward extent of the precipitation shield of greatest uncertainty, as there are wet and dry members across the various ensembles. The best chance for heavy QPF will likely be for locations in southern Minnesota, closer to the surface low. After a cool start to the week, temperatures are forecast to rebound into the 70s by mid to late week. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1245 PM CDT Thu Sep 19 2024 |Aside from a few lingering showers near (and moving away from) KEAU and a narrow swath of MVFR ceilings over central MN impacting KSTC, all sites start out as VFR this cycle. Mainly VFR conditions expected thru late afternoon, then rapidly- developing convection is expected over eastern MN late this afternoon, sliding eastward over western WI through this evening. TSRA with visibilities down to around 1SM will impact most eastern WFO MPX sites, including the potential for strong/gusty winds so have also added that mention for the afternoon-evening thunderstorms. Behind the line, quickly clearing skies with shifting winds are expected late this evening through overnight tonight. There may be sufficient moisture and calm winds at KEAU to promote ground fog close to daybreak. KMSP...Best timing for TSRA into MSP looks to be in the 22z-00z timeframe, but could last as long as 01z. Will monitor radar trends when storms develop and adjust the timing as needed. Some storms could be severe, with strong winds, large hail and a few tornadoes. /OUTLOOK FOR KMSP/ SAT...VFR. Chc SHRA/TSRA. Wind SE 5-10kts becoming W. SUN...VFR. Slight chc SHRA/MVFR. Wind NW 5-10 kts. MON...VFR. Slight chc SHRA/MVFR. Wind NE 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...Strus AVIATION...JPC
Hazardous weather outlook, Sep 19, 11:25 AM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1125 AM CDT Thu Sep 19 2024 MNZ044-045-051>053-059>063-066>070-075>078-083>085-091>093- WIZ014>016-023>028-200900- Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka- Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Nicollet- Le Sueur-Rice-Goodhue-Blue Earth-Waseca-Steele-Martin-Faribault- Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa- Eau Claire- 1125 AM CDT Thu Sep 19 2024 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. There is a Slight Risk (level 2 of 5) of severe thunderstorms this afternoon and evening across eastern Minnesota into western Wisconsin. The severe threats include very large hail, damaging winds, and the possibility of a brief tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and storms are possible over the next several days. The chance for severe weather is low. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening. MNZ041>043-047>050-054>058-064-065-073-074-082-200900- Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle- Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood- Brown-Watonwan- 1125 AM CDT Thu Sep 19 2024 This Hazardous Weather Outlook is for portions of central Minnesota...south central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...This Afternoon and Tonight. There is a Marginal Risk (level 1 of 5) of severe thunderstorms this afternoon across western Minnesota. A few storms may be severe and produce damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and storms are possible over the next several days. The chance for severe weather is low. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Sep 19, 2:14 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
214 PM CDT Thu Sep 19 2024
MNZ093-191945-
Freeborn MN-
214 PM CDT Thu Sep 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREEBORN COUNTY
THROUGH 245 PM CDT...
At 213 PM CDT, Doppler radar was tracking a strong thunderstorm near
Twin Lakes, or near Albert Lea, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albert Lea, Glenville, Emmons, London, Hollandale, Hayward, Twin
Lakes, Myrtle, and Myre Big Island State Park.
This includes the following highways...
Interstate 35 between mile markers 1 and 15.
Interstate 90 between mile markers 158 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Minnesota.
&&
LAT...LON 4385 9312 4384 9305 4350 9305 4350 9365
TIME...MOT...LOC 1913Z 237DEG 38KT 4358 9336
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
StrusLocal storm report, Sep 19, 3:39 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
339 PM CDT Thu Sep 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Hail Glenville 43.58N 93.28W
09/19/2024 M0.75 Inch Freeborn MN Public
report relayed via law enforcement.
&&
JRBSpecial weather statement, Sep 19, 3:39 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
339 PM CDT Thu Sep 19 2024
MNZ077-078-085-192115-
Steele MN-Rice MN-Goodhue MN-
339 PM CDT Thu Sep 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEELE...
SOUTHWESTERN GOODHUE AND SOUTHEASTERN RICE COUNTIES THROUGH 415 PM
CDT...
At 339 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Kenyon, or 10 miles northeast of Owatonna, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pine Island, Zumbrota, Kenyon, Wanamingo, Moland, Bombay, and Hader.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Minnesota.
&&
LAT...LON 4420 9320 4441 9283 4420 9255 4419 9304
4410 9305
TIME...MOT...LOC 2039Z 232DEG 32KT 4418 9305
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
StrusSpecial weather statement, Sep 19, 4:20 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
420 PM CDT Thu Sep 19 2024
MNZ070-077-078-192145-
Dakota MN-Rice MN-Goodhue MN-
420 PM CDT Thu Sep 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL DAKOTA...WEST
CENTRAL GOODHUE AND CENTRAL RICE COUNTIES THROUGH 445 PM CDT...
At 420 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dundas, or near Northfield, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Faribault, Northfield, Cannon Falls, Dundas, Stanton, Bridgewater,
Randolph, Faribault Airport, and Lake Byllesby.
This includes Interstate 35 between mile markers 59 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, southeastern and east central Minnesota.
&&
LAT...LON 4429 9337 4437 9351 4460 9303 4445 9286
TIME...MOT...LOC 2120Z 235DEG 34KT 4440 9325
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
StrusSpecial weather statement, Sep 19, 4:47 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Thu Sep 19 2024
MNZ063-070-192215-
Washington MN-Dakota MN-
447 PM CDT Thu Sep 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DAKOTA AND SOUTHWESTERN
WASHINGTON COUNTIES THROUGH 515 PM CDT...
At 447 PM CDT, Doppler radar was tracking a strong thunderstorm over
Farmington, or 14 miles north of Northfield, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lakeville, Apple Valley, Cottage Grove, Inver Grove Heights,
Hastings, Rosemount, Farmington, St. Paul Park, Hampton, Vermillion,
Coates, and Lakeville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4456 9316 4465 9326 4485 9299 4467 9280
TIME...MOT...LOC 2147Z 234DEG 26KT 4466 9313
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
StrusThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:14 PM CDT | Special Weather Statement | MPX | Freeborn | 31 min |
| Sep 19, 2:43 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 32 min |
| Sep 19, 3:39 PM CDT | Special Weather Statement | MPX | Goodhue | 36 min |
| Sep 19, 4:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Sep 19, 4:47 PM CDT | Special Weather Statement | MPX | Dakota | 28 min |
| Sep 19, 5:49 PM CDT | Special Weather Statement | MPX | Goodhue | 26 min |
| Sep 19, 5:52 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 23 min |
| Sep 19, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 35 min |
| Sep 19, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 44 min |
| Sep 19, 6:23 PM CDT | Special Weather Statement | MPX | Washington | 37 min |
| Sep 19, 6:32 PM CDT | Special Weather Statement | MPX | Goodhue | 28 min |
| Sep 19, 6:49 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 26 min |
| Sep 19, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 17 min |
| Sep 19, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 26 min |
| Sep 19, 6:13 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 33 min |
| Sep 19, 6:40 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 22 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.